# SDR SWAA2012082807093

- Difficulty date: August 21, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 17,690 hours, 10,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LIGHT LENS MISSING.  INSTALLED LENS ASSY PER AMM.
